# SDR 05FDEA04401

- Difficulty date: December 22, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FOUND 1 CRACK 3.50" LONG ON SKIN AT STA XORS 505 AND 1 CRACK ON INT STRUCTURE LOWER CHORD FIXED PANEL.  CLEANED AREA IAW M/M 12-22-01.  REMOVED REFUELING DOOR IAW SRM 51-31-01 PAGE 36/41 VOL 2.  REMOVED FASTENERS, WEB AND SKIN AS REQUIRED, REMOVED AND REPLACED TEE IAW DWG ARB1137.  REMOVED AND REPLACED DOUBLER IAW SRM 51-35-01 PAGE 1/13 AND SRM 51-33-01.  REINSTALLED FASTENERS ON WEB AND SKIN IAW SRM 51-35-01 PAGE 1/13 AND SRM 51-33-01 PAGE 34/47 VOL 2 AND DWG ARB1137.  REPAIRED CRACK ON L/E SKIN IAW SRM 57-10-00 FIG 68 SHT 2/3 VOL 1. REINSTALLED REFUELING DOOR IAW SRM 51-31-01 PAGE 36/41 VOL 2.  FABRICATED PART IAW DETAIL PART TRAVELER #F160730/N00730.
